Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 4, NWS La Crosse, WI

February 21, 2017Richland County, Vernon County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Feb 21, 2017, 11:49 AM CST for Richland County, Vernon County, Wisconsin. It took effect at Feb 22, 2017, 10:30 AM CST. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Feb 21, 2017, 11:49 AM CST (17:49 UTC)
In effect from
Feb 22, 2017, 10:30 AM CST
Expired
Feb 23, 2017, 6:00 PM CST
In force
32 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Richland County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Viola (VIOW3).

Action stage
12 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

970 
WGUS43 KARX 211749
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
National Weather Service La Crosse WI
1149 AM CST TUE FEB 21 2017

.The recent rainfall along with melting snow will bring minor
flooding along the Kickapoo River from Viola to Readstown.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC103-123-220549-
/O.NEW.KARX.FL.W.0004.170222T1630Z-170224T0000Z/
/VIOW3.1.ER.170222T1630Z.170222T1800Z.170223T0000Z.NO/
1149 AM CST TUE FEB 21 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Kickapoo River At Viola.
* from Wednesday morning to Thursday evening.
* At 7:55 AM Tuesday the stage was 11.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
  to rise to near 14.1 feet by mid day. The river will fall below 
  flood stage by Wednesday evening.
* Impact...At 14.0 feet...Minor flooding occurs in areas near the 
  river, including Banker Park in Viola. Flooding also affects low 
  lying agricultural land.

&&
 
LAT...LON 4354 9070 4348 9073 4346 9072 4347 9066 4353 9064

$$

WIC123-220549-
/O.NEW.KARX.FL.W.0005.170222T1800Z-170224T0200Z/
/REAW3.1.ER.170222T1800Z.170223T0000Z.170223T0800Z.NO/
1149 AM CST TUE FEB 21 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Kickapoo River At Readstown.
* from Wednesday afternoon to Thursday evening.
* At 11:00 AM Tuesday the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday and continue to rise
  to near 11.2 feet by Wednesday evening. The river will fall below 
  flood stage by Thursday morning.
* Impact...At 10.0 feet...The park along the river begins to flood.

&&
 
LAT...LON 4348 9073 4347 9078 4341 9079 4341 9077 4346 9072

$$
4 follow-up statements
466 
WGUS83 KARX 212333
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
533 PM CST TUE FEB 21 2017

.Recent rainfall along with melting snow will cause rises along the 
Kickapoo River. Minor flooding will be possible from Viola to Readstown.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC103-123-221433-
/O.CON.KARX.FL.W.0004.170222T1630Z-170224T0000Z/
/VIOW3.1.ER.170222T1630Z.170222T1800Z.170223T0000Z.NO/
533 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Kickapoo River At Viola.
* from Wednesday morning to Thursday evening...Or until the warning 
  is cancelled.
* At  7:55 AM Tuesday the stage was 11.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Wednesday morning and continue
  to rise to near 14.1 feet by Wednesday afternoon. The river is 
  expected to fall below flood stage Wednesday evening.
* Impact...At 14.0 feet...Minor flooding occurs in areas near the 
  river, including Banker Park in Viola. Flooding also affects low 
  lying agricultural land.

&&
 
LAT...LON 4354 9070 4348 9073 4346 9072 4347 9066 4353 9064

$$

WIC123-221432-
/O.EXT.KARX.FL.W.0005.170223T1500Z-170224T1900Z/
/REAW3.1.ER.170223T1500Z.170223T1800Z.170224T0100Z.NO/
533 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Kickapoo River At Readstown.
* from Thursday morning to Friday afternoon...Or until the warning is
  cancelled.
* At  5:00 PM Tuesday the stage was 8.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday morning and continue 
  to rise to near 11.2 feet by Thursday afternoon. The river is 
  expected to fall below flood stage Thursday evening.
* Impact...At 10.0 feet...The park along the river begins to flood.

&&
 
LAT...LON 4348 9073 4347 9078 4341 9079 4341 9077 4346 9072

$$

Hollan
479 
WGUS83 KARX 220308
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
908 PM CST TUE FEB 21 2017

.Recent rainfall along with melting snow will cause rises along the 
Kickapoo River. Minor flooding will be possible from Viola to Readstown.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC103-123-221808-
/O.CON.KARX.FL.W.0004.170222T1630Z-170224T0000Z/
/VIOW3.1.ER.170222T1630Z.170222T1800Z.170223T0000Z.NO/
908 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Kickapoo River At Viola.
* from Wednesday morning to Thursday evening...Or until the warning 
  is cancelled.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast to rise to near 14.1 feet 
  Wednesday.
* Impact...At 14.0 feet...Minor flooding occurs in areas near the 
  river, including Banker Park in Viola. Flooding also affects low 
  lying agricultural land.

&&
 
LAT...LON 4354 9070 4348 9073 4346 9072 4347 9066 4353 9064

$$

WIC123-221808-
/O.CON.KARX.FL.W.0005.170223T1500Z-170224T1900Z/
/REAW3.1.ER.170223T1500Z.170223T1800Z.170224T0100Z.NO/
908 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Kickapoo River At Readstown.
* from Thursday morning to Friday afternoon...Or until the warning is
  cancelled.
* At  8:00 PM Tuesday the stage was 8.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday morning and continue 
  to rise to near 11.2 feet by Thursday afternoon. The river is expected to 
  fall below flood stage Thursday evening.
* Impact...At 10.0 feet...The park along the river begins to flood.

&&
 
LAT...LON 4348 9073 4347 9078 4341 9079 4341 9077 4346 9072

$$

Hollan
744 
WGUS83 KARX 221021
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
421 AM CST WED FEB 22 2017

.Recent rainfall along with melting snow will cause rises along the 
Kickapoo River. Minor flooding will be possible from Viola to
Readstown.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC103-123-230121-
/O.CON.KARX.FL.W.0004.170222T1630Z-170224T0000Z/
/VIOW3.1.ER.170222T1630Z.170222T1800Z.170223T0000Z.NO/
421 AM CST WED FEB 22 2017

The Flood Warning continues for
  The Kickapoo River At Viola.
* from this morning to Thursday evening...Or until the warning is 
  cancelled.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast to rise to near 14.1 feet today.
* Impact...At 14.0 feet...Minor flooding occurs in areas near the 
  river, including Banker Park in Viola. Flooding also affects low 
  lying agricultural land.

&&
 
LAT...LON 4354 9070 4348 9073 4346 9072 4347 9066 4353 9064

$$

WIC123-230120-
/O.CON.KARX.FL.W.0005.170223T1500Z-170224T1900Z/
/REAW3.1.ER.170223T1500Z.170223T1800Z.170224T0100Z.NO/
421 AM CST WED FEB 22 2017

The Flood Warning continues for
  The Kickapoo River At Readstown.
* from Thursday morning to Friday afternoon...Or until the warning is
  cancelled.
* At  4:00 AM Wednesday the stage was 8.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 11.2 feet by Thursday. The river will fall below 
  flood stage by Thursday evening.
* Impact...At 10.0 feet...The park along the river begins to flood.

&&
 
LAT...LON 4348 9073 4347 9078 4341 9079 4341 9077 4346 9072

$$
353 
WGUS83 KARX 221641
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
1041 AM CST WED FEB 22 2017

.The Flood Warning is cancelled for the Root River at Viola and
Readstown. However, additional rises are expected again Friday due
the forecast rainfall. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC103-123-221711-
/O.CAN.KARX.FL.W.0004.000000T0000Z-170224T0000Z/
/VIOW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1041 AM CST WED FEB 22 2017

The Flood Warning is cancelled for
  The Kickapoo River At Viola.
* At  9:00 AM Wednesday the stage was 11.2 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will fall through late Friday and then
  start to rise again and then crest below flood stage with a value
  of 12.7 feet Saturday.


$$

WIC123-221711-
/O.CAN.KARX.FL.W.0005.000000T0000Z-170224T1900Z/
/REAW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1041 AM CST WED FEB 22 2017

The Flood Warning is cancelled for
  The Kickapoo River At Readstown.
* At 10:00 AM Wednesday the stage was 8.8 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will fall through late Friday and then start
  to rise again and then  crest below flood stage with a value of 
  10.1 feet Saturday evening.
* Impact...At 10.0 feet...The park along the river begins to flood.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Feb 21, 11:34 AM CST, 15 minutes earlier.

Area forecast discussion, Feb 21, 11:34 AM CST, 15 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1134 AM CST Tue Feb 21 2017

.SHORT TERM...(Today and tonight)
Issued at 308 AM CST Tue Feb 21 2017

Main fcst concerns this period are the continued unseasonably warm
temps.

Data analysis at 06z had the sfc trough/front moving east across the
area. Last of the rain had all but moved out of the east end of fcst
area with westerly flow and clearing already spreading into the west
end. Cooler temps spreading in as the sky clear, but even these at
06z were still above the normal highs for this time of year. Some
fog developing across central MN into north-central IA where skies
were clear, but SW to west winds of around 5kts most locations
keeping the fog from becoming dense.

No issues noted with 21.00z model initializations. Solutions quite
similar for rising hgts/zonal flow over the region today as the
trough continues quickly exiting. Westerly flow continues over the
region tonight, with the main shortwave track well north of the area
across ND/northern MN. Short-term fcst confidence for dry/warm
weather today/tonight is good.

Shortwave ridging at the sfc and aloft slides across the area this
with a return of SW low level flow/warm advection for this afternoon
and tonight. This south of a weaker sfc low to move into/across
central/northern MN in response to the shortwave energy tracking
across ND/northern MN. All this points to a dry and warming airmass
(sourced from the central/western plains) spreading across the area
for today/tonight. Little in the way of low cold advection behind
trough from Mon/Mon night, with 925mb temps in the +10 to +13C range
by 00z Wed, then continuing to warm a bit tonight. Model soundings
showing mixing to just shy of 925mb this afternoon. Approaching
these mixed 925mb temps with what should be plenty of sunshine, no
snow cover and SW winds 10-20mph this afternoon, would place highs
today in the upper 50s to lower 60s most locations - near the
record highs for Feb 21. Favored warmer of guidance highs today.
Some SW gradient winds of 5 to 10 mph tonight to the BL stirred for
most locations. Blend of guidance lows for tonight, still well above
the normal highs for late Feb, looks well trended.

.LONG TERM...(Wednesday through Monday)
Issued at 308 AM CST Tue Feb 21 2017

For Wednesday thru Thursday night: main fcst concerns this period
are near record/record highs Wed, cooling Wed night thru Thu night
and increasing precip chances/types thru Thu/Thu night.

21.00z model runs in reasonable agreement for a shortwave to track
across central/northern MN Wed then hgts to then rise a bit for Thu
with shortwave ridging to quickly build across the region Thu.
General agreement on stronger troughing coming thru the Rockies Thu
and into the central plains Thu night. Fcst confidence remains good
Wed/Wed night, then falls to average by later Thu/Thu night with
model detail differences having impacts on the sensible weather into
Thu night.

Fcst area under the warm bubble south of the sfc low track Wed, with
925mb temps progged in the +10c to +15c range Wed afternoon. Model
soundings showing a bit deeper mixing Wed afternoon. Sfc gradient
winds of 10-15mph for mixing as well. Some mid/high clouds may
impact temps highs Wed, especially across the north, but across the
south end of the fcst area, potential to hit the 70F mark for highs
in the WI river valley given the continued dry SW low level flow.
Highs Wed could set all time record highs for Feb at some
locations. Trended toward warmer of guidance high Wed. Wed low
does drag a cold front SE across the area Wed night, with a
stronger round of lower level cold advection spreading across the
area Wed night/Thu. Cooling temps for Wed night/Thu, but still
well above the normals. By Thu, clouds/moisture/lift ahead of the
troughing coming thru the Rockies already starts to spread into
the area, with increasing rain chances thru the afternoon. Plenty
of detail differences, but precip chances to continue increasing
Thu night. Question by Thu night and more-so toward Fri morning
become precip types as lower level colder air continues to filter
into the region. Sizable detail differences among the models by
12z Fri with the location of the sfc low: GFS - NE IA, NAM
-central IL, ECMWF - SE IA, Gem - NW MO. This has impacts on how
quickly the deeper cold air arrives and changes any precip to
snow. Nam would be the fastest changeover, GFS the slowest. Given
all these differences by Thu night, stayed with the model/ensemble
consensus at this time, which in itself has and continues present
a lot of spread among members on the late-week storm system.

For Fri thru Mon (days 4 to 7): main fcst concerns this period are
the impending winter storm Fri/Fri night, colder temps for Sat thru
Mon.

Medium range model runs of 21.00z in reasonable enough agreement on
a strong shortwave trough to lift thru the region Fri/Fri night, but
plenty of detail differences to impact the sensible weather outcome
these periods. Decent agreement for colder NW flow aloft over the
Upper Midwest for Sat/Sun, with what detail differences there are
having less impact on the sensible weather thru the weekend.
Surprisingly good agreement for broad mid level ridging to build
across the north-central Conus Mon, ahead of stronger troughing
moving into the western Conus. Fcst confidence is average for Fri
thru Mon.

Still a signal for a strong winter storm system to move across the
the region Fri/Fri night, with potential to drop significant
snowfall somewhere across the area. However this portion of the fcst
looked keyed on 3 stronger pieces of shortwave energy currently
rotating thru the troughing off the Pac coast and how they interact
with each other as they cross the Rockies Thu and eventually reach
the Upper Midwest Fri. Quite a bit of spread remains among the
various ensembles/members, and among the deterministic models. The
sfc low/lower level thermal profile differences coming out of Thu
night continue Fri, with eventual stronger cooling Fri night as the
sfc-mid level trough axis pass. ECMWF has been one of the more
consistent solutions for the Fri/Fri night timeframe, and remains
closer to the middle of the pack/consensus of ensembles/other
deterministic runs. A warm advection/F-Gen band of precip to move
across the area Fri, with the wrap-around deformation band of precip
to swing across the area late Fri/Fri night behind the passing mid
level low. Consensus has snow falling across roughly the NW 1/3 of
the fcst thru Fri, with a change from rain to snow moving across the
central part thru the day, then across the SE end of the fcst area
Fri evening. Again, plenty of timing differences among the models on
this. The earlier the changeover to snow, the greater the potential
accumulation, as models continue to show potential of 1 to perhaps
as high as 2 inches of QPF from Thu night thru Fri night. Strong
signal for a band of heavy snow, just where and how much is not
nailed down yet given all the between model and ensemble
variability. Will hold off on any winter storm watches at this point
but stay tuned. Tight pressure gradient over the area Fri/Fri night
as well, for plenty of wind to go along with the snow. Drier/colder
Can high pressure builds in for the weekend, with temps trending
near to even below normal. Low level warm advection returns for Mon
under the rising hgts/ridging aloft. Consensus highs Mon mostly in
the 30s look good at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1134 AM CST Tue Feb 21 2017

A warm front will bring a broken 12-18K deck of clouds between
21.20z and 22.03z. Skies will then clear for the remainder of the
night. As a short wave moves through central Minnesota on
Wednesday morning, another 12-18K deck of clouds will move
through the area.

As decoupling occurs this evening and the winds increase aloft,
low level wind shear will occur at both TAF sites. This will then
decrease as the low level jet moves off to the southeast.

&&

.HYDROLOGY...
Issued at 308 AM CST Tue Feb 21 2017

Widespread rainfall amounts of 0.5 to 1.5 inch Mon/Mon evening have
produced rises on area streams and rivers. The most significant
rises are expected along the Black, Yellow, and Wisconsin Rivers,
whose headwaters are co-located with any remaining snow pack. Minor
to possibly moderate river flooding will be possible at some
locations along these rivers. Minor flooding may also occur along
portions of the Trempealeau and Kickapoo Rivers. Any ongoing river
issues may be exacerbated by the potential winter storm late this
week. See the latest hydrologic products for more details on
specific rivers and forecast stages.

&&

.CLIMATE...
Issued at 308 AM CST Tue Feb 21 2017

After a briefly "cooler" day today, high temperatures will
return to near record territory Tuesday and Wednesday at La
Crosse and Rochester. Lows will also be near record high minimums
at times through mid-week. The warmest day in this stretch is
looking to be Wednesday. Good warming should occur ahead of the
surface low that will be moving across the area with southwest
winds and the potential to mix up to about 900 mb. Some locations
could top the 70 degree mark that day.

Below are the records for La Crosse and Rochester through
Wednesday February 22nd:

                          Record Highs
                          ------------

             La Crosse                     Rochester
            -----------                   -----------

Tue (21st)    64/1930        Tue (21st)     60/1930
Wed (22nd)    62/1984        Wed (22nd)     59/1930

                         Record High Lows
                         ----------------

Mon (20th)    41/1930        Mon (20th)     34/1954
Tue (21st)    48/1930        Tue (21st)     39/1930
Wed (22nd)    39/1930        Wed (22nd)     42/1930

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION...Boyne
HYDROLOGY....Hollan/RRS
CLIMATE......04/RRS
Hazardous weather outlook, Feb 21, 4:02 AM CST, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
402 AM CST Tue Feb 21 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-221100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
402 AM CST Tue Feb 21 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Runoff from recent rain and snow melt is resulting in rises on
area rivers and streams. While most will stay within bank, a few
could go into minor flood over the next couple days.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A potentially potent winter storm is slated to move across the
region Thursday night through Friday night. While details are
uncertain, this could be a high impact storm with periods of rain
and snow along with strong winds. The particulars on this storm
will be refined over the next few days.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Special weather statement, Feb 21, 6:33 AM CST, 5 hours 16 minutes before
Special Weather Statement
National Weather Service La Crosse WI
633 AM CST Tue Feb 21 2017

IAZ008>010-018-019-029-MNZ079-086-087-094-095-211600-
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Wabasha-Dodge-
Olmsted-Mower-Fillmore-
Including the cities of Osage, Cresco, Decorah, Charles City,
New Hampton, Oelwein, Wabasha, Dodge Center, Rochester, Austin,
and Preston
633 AM CST Tue Feb 21 2017

...Areas Of Fog Through Mid Morning...

Fog has developed across the area early this morning. It was
thick in some locations with visibilities under 1/2 mile.

The morning commute to work and school will be impacted. Travelers should
be prepared for reduced visibilities. Slow down.

The fog will quickly lift by mid to late morning as winds become
southerly and increase in speed.

Rieck

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 3:58 AM CSTAreal Flood WarningARXClark, Jackson30 hr
Feb 21, 11:14 AM CSTRiver Flood WarningARXLa Crosse, Trempealeau5 days
Feb 21, 11:49 AM CSTRiver Flood WarningARXVernon56 hr
Feb 21, 11:54 AM CSTRiver Flood WarningARXJuneau7 days

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.